The Annals of Mathematical Statistics

Conditioned Limit Theorems

Meyer Dwass and Samuel Karlin

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 4 (1963), 1147-1167.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703854

Digital Object Identifier
doi:10.1214/aoms/1177703854

Mathematical Reviews number (MathSciNet)
MR166814

Zentralblatt MATH identifier
0124.08801

JSTOR
links.jstor.org

Citation

Dwass, Meyer; Karlin, Samuel. Conditioned Limit Theorems. Ann. Math. Statist. 34 (1963), no. 4, 1147--1167. doi:10.1214/aoms/1177703854. https://projecteuclid.org/euclid.aoms/1177703854


Export citation